@article{article, title = {{The quantum Lefschetz hyperplane principle can fail for positive orbifold hypersurfaces}}, publisher = {{International Press}}, url = {{https://eprints.whiterose.ac.uk/id/eprint/117300 http://doi.org/10.4310/MRL.2012.v19.n5.a3 }}, year = {{2012}}, month = {{1}}, author = {{Coates T and Gholampour A and Iritani H and Jiang Y and Johnson P and Manolache C}}, doi = {{10.4310/MRL.2012.v19.n5.a3}}, volume = {{19}}, journal = {{Mathematical Research Letters}}, issue = {{5}}, pages = {{997-1005}}, note = {{Accessed on 2025/11/29}}}